Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The normal completions of certain partially ordered vector spaces


Author: Alan G. Waterman
Journal: Proc. Amer. Math. Soc. 25 (1970), 141-144
MSC: Primary 06.80
DOI: https://doi.org/10.1090/S0002-9939-1970-0255467-X
MathSciNet review: 0255467
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the normal completions of certain partially ordered vector spaces are the same as certain other normal completions determined by Dilworth.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06.80

Retrieve articles in all journals with MSC: 06.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0255467-X
Keywords: Normal completion (completion by cuts), partially ordered vector spaces
Article copyright: © Copyright 1970 American Mathematical Society